# SDR W8PA971366

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERABLE AT ROWS 3, 4, 5, 11, 18, 19, 20, AND 21. RECONNECTED WIRE PLUG AT ROW 3, AND RELAMPED AT ROWS 18 AND 19.  (X)
